# SDR UPS98225783

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 370-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON STR 26 LT BS 370 TO 380.  REMOVED DAMAGED SECTION, INSTALLED NEW STRINGER AND STRINGER SPLICE PER SRM 53-10-3 WITH FASTENER BS 360 TO 380.
